# SDR C2XA10SH335

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 26,476 hours, 19,618 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Bracket
- Part number: 14567090401
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING CHECK RT GROUND SPOILER I/B HINGE ATTACHMENT BRACKET I/B 1ND O/B HAT BUSHINGS MIGRATED.  MAINTENANCE REMOVED AND REPLACED RT GROUND SPOILER I/B HINGE BRACKET IAW EMB-145 AMM 57-51-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
